# SDR UIEA2021080301687

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,505 hours, 20,153 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pad
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2  ENGINE  CORE  COWL  STOP PADS  FOUND SEVERAL LOOSE( LOCATED & RESECURED LOOSE FASTENERS  AT # 2  ENG. BY CORE COWL AND EXHAUST CONE STOP PADS PER  B767-300 AMM 20-11-00-910-802. )
